# SDR CALA2017051201367

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 77,744 hours, 25,198 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 0723
- Condition: Sticks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT ALTIMETER STUCK AT 36280 AND 38680 DURING CLIMB AND DISPLAYED -OFF- FLAG. BARO SET BINDS, REMOVED AND REPLACED CAPTAIN'S ALTIMETER AS PER AMM 34-13-01 004-001 AND 34-13-01-404-004. ALL CHECKS NORMAL OK TO CONTINUE.
